Turbulent magnetic reconnection in two dimensions
Article first published online: 9 SEP 2009
© 2009 The Authors. Journal compilation © 2009 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 399, Issue 1, pages L146–L150, October 2009
How to Cite
Loureiro, N. F., Uzdensky, D. A., Schekochihin, A. A., Cowley, S. C. and Yousef, T. A. (2009), Turbulent magnetic reconnection in two dimensions. Monthly Notices of the Royal Astronomical Society: Letters, 399: L146–L150. doi: 10.1111/j.1745-3933.2009.00742.x
- Issue published online: 1 OCT 2009
- Article first published online: 9 SEP 2009
- Accepted 2009 August 11. Received 2009 August 5; in original form 2009 June 18
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!